21 Jan 2020
Author
asarvar2
Title

Shifted to Tini from Metronidazole , should I discontinue NAC

Body

Did CAP for 4 months (Jan to April). left CAP for two -three months      (May, June and July)owing to elevated liver function test . Aug onward restarted CAP, Sixth month running.  In November  I suffered liver pain along with slight yellowing of eyes after my fourth Metronidazole Pulse. Therefore I discontinued Metronidazole pulses. Took Tinidazole pulse in December.  I am still continuing with the CAP.  My liver pain has subsided but it is still there. I wanted to know if I could discontinue N- Acetyl - L Cysteine. And continue with the rest of CAP. 

 

 

 

Comments

I’m not sure why you are considering discontinuing NAC as, besides dealing with Cpn EBs, it is a glutathione precursor and a good liver protectant. All good things.

Neuro symptoms & many health problems from 1989. NAC+all supps(04/11) CAP(05/11-10/17&01/20-)

I'm taking NAC, Tudca, Rhodiola, Bidens Pilosa plus L-glutamine supplement and one a week IV with Glutathione and Vit C.    Are there other liver protective things I could do?  I'm really too sick to stop antibiotics.  I deteriorate pretty badly within about 10 days of trying to wean off doxycycline.  I think I'm on my 9th pulse or so. I'm to a place where I do okay in between Metronidazole pulses, but my ALT is elevated.

HeaLea

I only took NAC, but then I never had my Iiver levels tested  David tapped on. my abdomen to check if it sounded okay and I never looked jaundiced.

Completed Stratton/Wheldon regime for aggressive secondary progressive MS in June 2007, after four years, three of which intermittent.   Still improving bit by bit and no relapses since finishing treatment.